# SDR SIMA20141123006

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 30,461 hours, 26,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMER LIGHT INOPERATIVE.  R & R EXTERNAL RT FWD EMER LIGHT BULB IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
